# SDR ASAA2019013027990

- Difficulty date: January 30, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 12,341 hours, 4,007 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GATE ARRIVAL, AND SHUTDOWN RECEIVED RESIDUAL PRESSURE IN CABIN WARNING IN COCKPIT AND L1 DOOR. PACKS WERE OFF, REMAINED UNTIL COCKPIT WINDOW OPENED. GROUNDED - YES. PERFORMED BITE TEST OF CABIN PRESSURE CONTROLLER PER AMM 21-31-00 BITE TEST GOOD AT THIS TIME.
